# SDR SIMA20130730002

- Difficulty date: July 30, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 26,607 hours, 23,329 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200104112
- Condition: Failed
- Location: Right
- Part time: 22,554 hours, 19,559 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER EMERGENCY LANDING FOUND RT PACK GRINDING AND PRODUCING ABNORMAL ODORS IN COCKPIT AND CABIN.  ACFT REMOVED FROM SERVICE.  R & R RT ACM IAW AMM 21-51-03, OPS CHECKED GOOD, NO DEFECTS NOTED AND NO ABNORMAL ODOR NOTED.  ACFT RETURNED TO SERVICE.
